# SDR C2XA95IA180

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Part number: 12004449001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND THE T-CAP AT FRAME 40 TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED T-CAP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
